# SDR HALA0700263

- Difficulty date: June 23, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 81,445 hours, 15,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE SLIDE TEST, NOT TESTING IN TEST 1 RT SIDE.  REMOVED AND REPLACED RT ESC SLIDE BATT PACK AND CHARGER PER AMM 33-51-07.  OPS TEST NORMAL.
